Ghent University Academic Bibliography

Advanced

A characterization of a class of hyperplanes of DW(2n-1, F)

Bart De Bruyn UGent (2017) DISCRETE MATHEMATICS. 340(1). p.3176-3182
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
DUAL POLAR SPACES, EMBEDDINGS, RANK-3, QUAD, Symplectic dual polar space, Hyperplane (of subspace-type), Spin-embedding
journal title
DISCRETE MATHEMATICS
Discret. Math.
volume
340
issue
1
pages
3176 - 3182
Web of Science type
Article
Web of Science id
000387194500007
ISSN
0012-365X
1872-681X
DOI
10.1016/j.disc.2016.07.014
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
8510624
handle
http://hdl.handle.net/1854/LU-8510624
date created
2017-02-21 12:52:06
date last changed
2018-01-08 23:30:16
@article{8510624,
  author       = {De Bruyn, Bart},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  keyword      = {DUAL POLAR SPACES,EMBEDDINGS,RANK-3,QUAD,Symplectic dual polar space,Hyperplane (of subspace-type),Spin-embedding},
  language     = {eng},
  number       = {1},
  pages        = {3176--3182},
  title        = {A characterization of a class of hyperplanes of DW(2n-1, F)},
  url          = {http://dx.doi.org/10.1016/j.disc.2016.07.014},
  volume       = {340},
  year         = {2017},
}

Chicago
De Bruyn, Bart. 2017. “A Characterization of a Class of Hyperplanes of DW(2n-1, F).” Discrete Mathematics 340 (1): 3176–3182.
APA
De Bruyn, B. (2017). A characterization of a class of hyperplanes of DW(2n-1, F). DISCRETE MATHEMATICS, 340(1), 3176–3182.
Vancouver
1.
De Bruyn B. A characterization of a class of hyperplanes of DW(2n-1, F). DISCRETE MATHEMATICS. 2017;340(1):3176–82.
MLA
De Bruyn, Bart. “A Characterization of a Class of Hyperplanes of DW(2n-1, F).” DISCRETE MATHEMATICS 340.1 (2017): 3176–3182. Print.